# SDR AALA202510023232

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 19,804 hours, 5,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO ARM L1 DOOR. ARMING LEVER WILL NOT STAY DOWN. MAINTENANCE INSPECTED L1 DOOR TRACK AND REPOSITIONED SLIDE LANYARD. DOOR OPS AND ARMS NORMALLY.
